Clozapine has been found to be of superior efficacy in treatment-resistant schizophrenia. However, haematological complications of clozapine are much better known than the equally serious cardiac complications. The potential risk of cardiovascular complications persists throughout the duration of clozapine use, as compared to a higher incidence of agranulocytosis being more pronounced during the first year of treatment. We describe a case of a young male with a diagnosis of treatment-resistant schizophrenia who developed clozapine related cardiomyopathy after being maintained on the medication for about eighteen months. The only initial cardiovascular findings were sinus tachycardia on both physical and electrocardiographic examinations. Subsequent echocardiography showed evidence of impaired ventricular systolic function. A repeat echocardiogram, three months post clozapine termination, showed improved ventricular functions. Sinus tachycardia also resolved both on physical and electrocardiographic examination. A high level of clinical suspicion and clozapine withdrawal after an early cardiology liaison proved beneficial in appropriately managing this case. The case report ends with suggestions of good practice points in managing clozapine related cardiomyopathy.